# SDR FDEA201203251095

- Difficulty date: March 25, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 62,199 hours, 19,715 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Missing
- Location: Nr 3 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND,  FOUND NR 3 PYLON MISSING PIE SHAPED PANEL AFT OF ENGINE PYLON.   REPLACED SUPPORT ANGLE AUB7036-4 USING SRM.  FINAL CLOSED.
